Definite quadrature formulae of 5-th order with equidistant nodes

TitleDefinite quadrature formulae of 5-th order with equidistant nodes
Publication TypeJournal Article
Year of Publication2019
AuthorsAvdzhieva A, Nikolov G
JournalAnnuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique
Volume106
Start Page101
Pagination101-115
ISSN1313-9215 (Print) 2603-5529 (Online)
Keywordsa posteriori error estimates, Definite quadrature formulae, Euler-MacLaurin summation formulae, Peano kernels
Abstract

We construct sequences of definite quadrature formulae of order five which use equidistant nodes. The error constants of these quadratures are evaluated and simple a posteriori error estimates derived under the assumption that the integrand's fifth derivative does not change its sign in the integration interval.

2010 MSC

41A55, 65D30, 65D32

AttachmentSize
PDF icon 106-101-115.pdf502.34 KB